# SDR SWAA2021081035594

- Difficulty date: December 9, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,823 hours, 31,927 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Broken
- Location: Lt Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT LIFT HANDLE IS BROKEN / REMVOED & REPLACED OVERWING EXIT LIFT HANDLE REF AMM 25-21-12
